# SDR QXEA9800890

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE/EMERGENCY DOOR SKIN CRACKED AT FORWARD UPPER CORNER AT TWO RIVETS IN THE APERATURE RECESS.  REPAIRED IAW FOKKER SRM 52-02-03, FIGURE 3 AND HORIZON AIR EA 4-52-136.
